dcsimg
Article: PROLONGED PUPAL DIAPAUSE OF ALYPIA-OCTOMACULATA AGARISTIDAE
Report an error

Title

PROLONGED PUPAL DIAPAUSE OF ALYPIA-OCTOMACULATA AGARISTIDAE

By

Bryant, Robert S.

Type

Article

Date of Publication

1982

Original Publication

Journal of the Lepidopterists' Society.

Volume

36

Pages

237--237

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116384

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS